RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sushko, Valerii Grigor'evich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:172
Abstract pages:1681
Full texts:615
References:105
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person22346
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190289

Publications in Math-Net.Ru
2000
1. V. G. Sushko, “Asymptotics of the solution of a parabolic equation with a small parameter on a corner characteristic”, Differ. Uravn., 36:5 (2000),  694–698  mathnet  mathscinet; Differ. Equ., 36:5 (2000), 773–777
1999
2. A. Yu. Kolesov, N. Kh. Rozov, V. G. Sushko, “Specifity of the auto oscillatory processes in resonance hyperbolic systems”, Fundam. Prikl. Mat., 5:2 (1999),  437–473  mathnet  mathscinet  zmath
1998
3. N. Kh. Rozov, V. G. Sushko, D. I. Chudova, “Differential equations with degenerate coefficient by order derivative”, Fundam. Prikl. Mat., 4:3 (1998),  1063–1095  mathnet  mathscinet  zmath
1997
4. V. G. Sushko, “Asymptotic representations of the solutions of some singularly perturbed problems for mixed type equations”, Fundam. Prikl. Mat., 3:2 (1997),  579–586  mathnet  mathscinet  zmath
5. V. G. Sushko, N. Kh. Rozov, “Асимптотическое решение бисингулярных обыкновенных дифференциальных уравнений”, Matem. Mod., 9:10 (1997),  33  mathnet
6. N. Kh. Rozov, V. G. Sushko, “Внутренний слой в краевых задачах для сингулярно возмущенных обыкновенных дифференциальных уравнений с разрывной правой частью”, Matem. Mod., 9:10 (1997),  31–32  mathnet  zmath
7. O. N. Bulycheva, V. G. Sushko, “Uniform asymptotics of a solution to a singularly perturbed parabolic equation with the angular characteristic of the degenerate equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997),  193–201  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:2 (1997), 189–197
1995
8. O. N. Bulycheva, V. G. Sushko, “The approximative solution constructing for some problem with nonsmooth degeneration”, Fundam. Prikl. Mat., 1:4 (1995),  881–905  mathnet  mathscinet  zmath
1992
9. G. K. Abduvalieva, V. G. Sushko, “Asymptotic representations with respect to a small parameter of solutions of the Tricomi problem for some singularly perturbed equations of elliptic-parabolic type”, Differ. Uravn., 28:10 (1992),  1752–1759  mathnet  mathscinet; Differ. Equ., 28:10 (1992), 1429–1435
1991
10. B. I. Berezin, V. G. Sushko, “Small-parameter asymptotic expansions of the solution of a degenerate problem”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991),  1338–1343  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 53–57  isi
11. O. N. Bulycheva, A. B. Vasil'eva, V. G. Sushko, “Small-parameter asymptotic expansions of the solutions of some problems for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991),  1328–1337  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 45–52  isi
1990
12. V. B. Bukashkin, V. G. Sushko, “Asymptotic expansion with respect to the small parameter of the solution of an equation of elliptic type with a discontinuous coefficient and right-hand side”, Differ. Uravn., 26:9 (1990),  1636–1637  mathnet  mathscinet  zmath
1985
13. V. G. Sushko, “Asymptotic expansions of solutions of a parabolic equation with a small parameter”, Differ. Uravn., 21:10 (1985),  1794–1798  mathnet  mathscinet
1979
14. V. I. Pryazhinskii, V. G. Sushko, “Small parameter asymptotics of some solutions of the Cauchy problem for a quasilinear parabolic equation”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  283–285  mathnet  mathscinet  zmath
1975
15. V. G. Sushko, “The behavior of the solutions of a certain parabolic equation in the neighborhood of the initial plane”, Differ. Uravn., 11:6 (1975),  1078–1090  mathnet  mathscinet  zmath
1974
16. V. G. Sushko, “Certain estimates for the solutions of a quasilinear equation with small parameters”, Differ. Uravn., 10:5 (1974),  905–918  mathnet  mathscinet  zmath
1972
17. V. G. Sushko, “On small-parameter asymptotics for a quasi-linear parabolic equation”, Dokl. Akad. Nauk SSSR, 205:4 (1972),  794–797  mathnet  mathscinet  zmath
1970
18. V. G. Sushko, “Errors in approximate solutions of Cauchy's problem for a first-order quasilinear equation”, Mat. Zametki, 8:3 (1970),  309–320  mathnet  mathscinet  zmath; Math. Notes, 8:3 (1970), 646–652

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019